Skip navigation
Por favor, use este identificador para citar o enlazar este ítem: http://uvadoc.uva.es/handle/10324/25742
Título: Favard theory for the adjoint equation and Fredholm alternative
Autor: Campos, Juan
Obaya, Rafael
Tarallo, Massimo
Año del Documento: 2017
Editorial: Elsevier
Descripción: Producción Científica
Documento Fuente: Journal of Differential Equations 262 (2017), no.2 749-802
Resumen: Fredholm Alternative is a classical tool of periodic linear equations, allowing to describe the existence of periodic solutions of an inhomogeneous equation in terms of the adjoint equation. A few partial extensions have been proposed in the literature for recurrent equations: our aim is to point out that they have a common root and discuss whether such a root gives rise to a general Fredholm-type Alternative. Sacker–Sell spectral theory and Favard theory are main ingredients in this discussion: a considerable effort is devoted to understand how Favard theory is affected by adjunction, at least for planar equations.
ISSN: 0022-0396
Revisión por Pares: SI
DOI: 10.1016/j.jde.2016.09.041
Patrocinador: info:eu-repo/grantAgreement/EC/H2020/643073
Patrocinador: MINECO/FEDER MTM2015-66330
Version del Editor: http://www.sciencedirect.com/science/journal/00220396/262/2?sdc=1
Idioma: eng
URI: http://uvadoc.uva.es/handle/10324/25742
Derechos: info:eu-repo/semantics/openAccess
Aparece en las colecciones:Documentos OpenAire(Open Access Infrastructure for Research in Europe)
DEP51 - Artículos de revista

Ficheros en este ítem:
Fichero Descripción TamañoFormato 
FavardJDE.pdf336,25 kBAdobe PDFThumbnail
Visualizar/Abrir


Este ítem está sujeto a una licencia Creative Commons Licencia Creative Commons Creative Commons

Comentarios
Universidad de Valladolid
Powered by MIT's. DSpace software, Version 5.5